# SDR 95ZZZM703

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AM
- Make and model: Beech 1900C
- Aircraft serial: UC160
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Skin
- Part number: 35165050259
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP, P/N 35165050259, HAS A CRACK APPROXIMATELY .75 INCH LONG ON THE TRAILING EDGE, ON THE UNDERSIDE, 12 INCHES FROM INBOARD END.  REPAIRED WITH A DOUBLER.  (M)
